Advertisement -- Learn more about ads on this site.


    LADISHEFFLADY1   26,137
SparkPoints
25,000-29,999 SparkPoints
 
 
022113

Thursday, February 21, 2013

The Vicodin they gave me for the pain after the tooth extraction, is making me sick to my stomach....so, no pain med for me.

I guess it won't kill me to be nauseated for awhile...cut down on the old calories and the weight loss will provide me with some motivation.

Still sick from the flu/cold we've had for 3 weeks now....it's mainly just the cough and fatigue that's left. Still just eating soup and drinking juice. I'm going to try spaghetti for supper tonight....got to get back on my eating plan.
SHARE
  Member Comments About This Blog Post:

CBEVNOW 2/21/2013 10:06PM

    I hope you feel better soon. I do not like going to the dentist, but I will have to soon. emoticon
C

Report Inappropriate Comment
LADISHEFFLADY1 2/21/2013 8:22PM

    Thanks for the advice...I will try that 'cause it does hurt.

Report Inappropriate Comment
.DUSTY. 2/21/2013 6:52PM

    It does that to me too. Try cutting the dosage in half and eating something with it. You could also have your doctor prescribe you something else. It must really hurt! (I've had it done myself a couple of times:)

Report Inappropriate Comment
LADISHEFFLADY1 2/21/2013 4:23PM

    Thank you.....I like it a lot too!


Report Inappropriate Comment
MNABOY 2/21/2013 2:39PM

    Love spaghetti, hope you recover all the way soon.

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by LADISHEFFLADY1